# SDR NACA20090004

- Difficulty date: February 19, 2009
- Submitted: June 4, 2009
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 321DL
- Aircraft time: 61,849 hours, 46,721 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Detached
- Location: Bs 1016
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LARGE GAP ON UNDERSIDE OF REPAIR AT STA 1016 BETWEEN STR 20R AND 21R.  REPLACED WITH NEW REPAIR AT STA 20R-21R IAW B737 SRM PG.S 253-309 FIG. 48 DETAIL XXX.
